# SDR GTIA20130920972

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 26,158 hours, 12,664 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 7ABC, OXYGEN MASKS DEPLOYED.  PACKED PAX OXYGEN MASKS & PERFORMED OPS CHECK OF MANUAL MASK RELEASE IAW AMM 35-23-00-710-001-A.  OPS CHECKED GOOD IAW AMM 35-21-43-550-801-A.
